Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Constructive proof of the existence of multiplicative functionals in commutative separable Banach algebras


Authors: H. G. Garnir, M. De Wilde and J. Schmets
Journal: Bull. Amer. Math. Soc. 73 (1967), 564-566
MathSciNet review: 0211263
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bishop, Seminar in La Jolla, 1965-1966.
  • 2. E. Bishop, On constructivist methods in analysis, Chapter XI, Abstracts of Reports of the International Congress of Mathematics, Moscow, 1966, p. 39.
  • 3. P. J. Cohen, A note on constructive methods in Banach algebras, Proc. Amer. Math. Soc. 12 (1961), 159-163. MR 124515
  • 4. H. G. Garnir, M. De Wilde, J. Schmets, Théorie constructive des espaces linéaires à semi-normes, Sém. An. Math. et Alg. Univ. Liège, 1962-1966. University of Liège, Belgium.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11749-X